# SDR ASAA2015072812622

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 6,985 hours, 2,247 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACCOMPLISHED QRH CHECKLIST AND CONTINUED WITH SINGLE FMC OPERATION.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 807, CYCLED FMC COMPUTER 2 C/B, FMC RESTORED TO NORMAL.  NO HISTORY PAST 30 DAYS.
